# SDR DALA2025053104190

- Difficulty date: May 31, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N110DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50029
- Aircraft time: 12,283 hours, 5,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8110,  CORROSION SPOTS ON WASTE WATER SERVICE PANEL, BALL VALVE SURROUNDING FRAME, FWD INBOARD CORNER.  COMPLIED WITH ER/A 626683-14 REV ORIGINAL SECTION I ASSOCIATED ER/A 14-626683. (LP 0996881)
